About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 753025, 13 pages
http://dx.doi.org/10.1155/2013/753025
Research Article

Terminal-Dependent Statistical Inference for the Integral Form of FBSDE

1School of Mathematics, Shandong University, Jinan 250100, China
2College of Mathematics, Qingdao University, Qingdao 266071, China

Received 14 June 2013; Revised 4 September 2013; Accepted 22 September 2013

Academic Editor: Vasile Dragan

Copyright © 2013 Qi Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Bismut, “Conjugate convex functions in optimal stochastic control,” Journal of Mathematical Analysis and Applications, vol. 44, pp. 384–404, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. É. Pardoux and S. G. Peng, “Adapted solution of a backward stochastic differential equation,” Systems & Control Letters, vol. 14, no. 1, pp. 55–61, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. G. Peng, “Probabilistic interpretation for systems of quasilinear parabolic partial differential equations,” Stochastics and Stochastics Reports, vol. 37, no. 1-2, pp. 61–74, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. É. Pardoux and S. Peng, “Backward stochastic differential equations and quasilinear parabolic partial differential equations,” Stochastic Partial Differential Equations and Their Applications, Springer, vol. 176, pp. 200–217, 1992. View at Publisher · View at Google Scholar
  5. É. Pardoux and S. Tang, “Forward-backward stochastic differential equations and quasilinear parabolic PDEs,” Probability Theory and Related Fields, vol. 114, no. 2, pp. 123–150, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Peng and Z. Wu, “Fully coupled forward-backward stochastic differential equations and applications to optimal control,” SIAM Journal on Control and Optimization, vol. 37, no. 3, pp. 825–843, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Ma and J. Yong, Forward-Backward Stochastic Differential Equations and Their Applications, vol. 1702 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1999. View at MathSciNet
  8. D. Nualart and W. Schoutens, “Backward stochastic differential equations and Feynman-Kac formula for Lévy processes, with applications in finance,” Bernoulli, vol. 7, no. 5, pp. 761–776, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Duffie and L. G. Epstein, “Stochastic differential utility,” Econometrica, vol. 60, no. 2, pp. 353–394, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. El Karoui and M. C. Quenez, “Dynamic programming and pricing of contingent claims in an incomplete market,” SIAM Journal on Control and Optimization, vol. 33, no. 1, pp. 29–66, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Lin, F. Li, L. Zhu, and W. K. Härdle, “Mean volatility regressions,” SFB 649 Economic Risk Berlin, Germany, 2010.
  12. M. C. Quenez, Méthodes de contrôle stochastique en finance [Thèse de doctorat], Université Pierre et Marie Curie, 1993.
  13. Ł. Delong, Backward Stochastic Differential Equations With Jumps and Their Actuarial and Financial Applications, EAA, Springer, New York, NY, USA, 2013. View at Publisher · View at Google Scholar
  14. Y. Su and L. Lin, “Semi-parametric estimation for forward-backward stochastic differential equations,” Communications in Statistics, vol. 38, no. 11, pp. 1759–1775, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Chen and L. Lin, “Nonparametric estimation for FBSDEs models with applications in finance,” Communications in Statistics, vol. 39, no. 14, pp. 2492–2514, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. Stanton, “A nonparametric model of term structure dynamics and the market price of interest rate risk,” The Journal of Finance, vol. 52, no. 5, pp. 1973–2002, 1997. View at Publisher · View at Google Scholar
  17. B. Øksendal, Stochastic Differential Equations, Universitext, Springer, New York, NY, USA, 6th edition, 2003.
  18. M. Rosenblatt, “A central limit theorem and a strong mixing condition,” Proceedings of the National Academy of Sciences of the United States of America, vol. 42, no. 1, pp. 43–47, 1956. View at Zentralblatt MATH · View at MathSciNet
  19. M. Rosenblatt, “Density estimates and Markov sequencef,” in Selected Works of Murray Rosenblatt, p. 240, Springer, New York, NY, USA, 2011.
  20. A. N. Kolmogorov and Y. A. Rozanov, “On strongmixing conditions for stationary gaussian processes,” Theory of Probability & Its Applications, vol. 5, no. 2, pp. 204–208, 1960.
  21. R. C. Bradley and W. Bryc, “Multilinear forms and measures of dependence between random variables,” Journal of Multivariate Analysis, vol. 16, no. 3, pp. 335–367, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Z. Lin and C. Lu, Limit Theory for Mixing Dependent Random Variables, vol. 378 of Mathematics and its Applications, Springer, New York, NY, USA, 1996. View at MathSciNet
  23. C. N. Morris, “Natural exponential families with quadratic variance functions,” The Annals of Statistics, vol. 10, no. 1, pp. 65–80, 1982.
  24. G. M. Constantinides, “A theory of the nominal term structure of interest rates,” The Review of Financial Studies, vol. 5, no. 4, pp. 531–552, 1992.
  25. J. Fan, “A selective overview of nonparametric methods in financial econometrics,” Statistical Science, vol. 20, no. 4, pp. 317–357, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. Fan and C. A. Zhang, “A reexamination of diffusion estimators with applications to financial model validation,” Journal of the American Statistical Association, vol. 98, no. 461, pp. 118–134, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. K. C. Chan, G. A. Karolyi, F. A. Longstaff, and A. B. Sanders, “An empirical comparison of alternative models of the short-term interest rate,” The Journal of Finance, vol. 47, no. 3, pp. 1209–1227, 1992. View at Publisher · View at Google Scholar
  28. Y. Aït-Sahalia, “Testing continuous-time models of the spot interest rate,” The Review of Financial Studies, vol. 9, no. 2, pp. 385–426, 1996. View at Publisher · View at Google Scholar
  29. N. El Karoui, S. Peng, and M. C. Quenez, “Backward stochastic differential equations in finance,” Mathematical Finance, vol. 7, no. 1, pp. 1–71, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. D. N. Politis and J. P. Romano, “A general resampling scheme for triangular arrays of α-mixing random variables with application to the problem of spectral density estimation,” The Annals of Statistics, vol. 20, no. 4, pp. 1985–2007, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  31. X. Cui, W. Guo, L. Lin, and L. Zhu, “Covariate-adjusted nonlinear regression,” The Annals of Statistics, vol. 37, no. 4, pp. 1839–1870, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. M. Peligrad, “Properties of uniform consistency of the kernel estimators of density and of regression functions under dependence assumptions,” Stochastics and Stochastics Reports, vol. 40, no. 3-4, pp. 147–168, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. T. Y. Kim and D. D. Cox, “Uniform strong consistency of kernel density estimators under dependence,” Statistics & Probability Letters, vol. 26, no. 2, pp. 179–185, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet